MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145001
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the second dialysis session using the same catheter was performed on (b)(6) 2025, with a planned duration of four hours.During the third hour of dialysis, blood flow deteriorated, triggering repeated machine alarms.Despite multiple adjustments to optimize catheter position and blood flow, the conditions for effective hemodialysis were not met.There was nothing unusual observed on the device prior to use.There were no other products being utilized with the device.There was no excessive force used on the device.Tego was not utilized.Aside from the reported issue, there were other visible defects/damages found on the product at the time of the event.The session was terminated prematurely as a remedial action.The treatment was not completed.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22608412
Report Number1282497-2025-00519
Device Sequence Number12136008
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public(01)10884521014084(17)281028(10)2318600151
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145001
Device Catalogue Number8888145001
Device Lot Number2318600151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/25/2025
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown